I had my gb remove two years ago. I had two months of post op problems due to a blocked bile duct. Apparently it cleared itself as I started to feel better the day the dr's started taking my problem seriously as I develeped jaundice. Subsequently my insides have never been the same, recently they have been on the bad side. Recently I developed a skin rash (looks like something called erythema annulare centrifugum). I thought it was something I may have contracted while in business in china, but I developed it on the first day of the trip. I have 4 instances, each the size of my hand. I am seeing my dr tomorrow, but I started to do some research on my own. One of the medical causes of this rash is a blocked bile duct. Last time I had this I had jaundice, I don't appear to have jaundice this time.
Has anyone heard of this, or am i'm making a leap back to my gb nighmare? The only medication I am on is lipitor because post-op tests showed my cholesterol and triglycerides went up rapidly.
Hi Kevos, I am replying about your rash. I have been sick for a month with strange attacks of feeling like I am speeding heart and getting weird rashes starting on my neck and face that travels thru my body followed by diarrhea. The rashes start with a buzzing, tingling, sunburn feeling. Last night I was in the hospital with severe abdominal pain and was diagnosed with Gall Bladder Colic. No blockage or stones found. My symptoms are not textbook and they feel my rash is a panic attacks. I have been to ER three times and been diagnosed this with allergic reactions. I am 35 and never had allergies. I have been unable to eat for a week and losing weight. If I eat anything even brown rice and steamed greens I have a wicked night of heart racing, rashes, and diarrhea. Today I started to eat and just feeling better.. very careful on my diet. Within ten minutes my throat felt like it was closing, rash, shortness of breath, and an internal racing. It is terrifying.. I know it is the Gall Bladder. I have been researching and only reasonable explanation I found is from a naturopath that said the energy blockage in the Gb/ Liver blocks electrolytes (even if normal levels) to be utilized in the body. Creating Buzzing/ heart palps/ histamine reactions such as a rash or hives. I feel like I am in a nightmare every night. Anyone have any suggestions? Drs only gave me pepcid and ambien .. little help.
Hi Charizma....I don't want to alarm you but have you been tested for carcinoid or mastocytosis? When you say that the rash starts out like sunburn or tingling..Do you get red with it? Is the redness associated with your upper body and face? If your problem persists you should definitely ask for testing. Hope this post finds you feeling much better.
Just wondering if you ever found out what was wrong with you. My mother in law has a skin infection which they called PLEVA (basically means unexplained). She gets sores all over her torso. The skin began in January and her gall bladder burst in July eleven years ago. She's still battling the skin infection, and right now it's flaring up pretty bad. Trying to find answers. Thanks for any info!